A comparison of basis functions for the pseudo-spectral method for a model reaction-diffusion problem

J. C. Eilbeck, V. S. Manoranjan

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)371-378
Number of pages8
JournalJournal of Computational and Applied Mathematics
Volume15
Issue number3
Publication statusPublished - Jul 1986

Cite this

@article{bcc773252c644da49f6a1b4241a29b0b,
title = "A comparison of basis functions for the pseudo-spectral method for a model reaction-diffusion problem",
author = "Eilbeck, {J. C.} and Manoranjan, {V. S.}",
year = "1986",
month = "7",
language = "English",
volume = "15",
pages = "371--378",
journal = "Journal of Computational and Applied Mathematics",
issn = "0377-0427",
publisher = "Elsevier",
number = "3",

}

A comparison of basis functions for the pseudo-spectral method for a model reaction-diffusion problem. / Eilbeck, J. C.; Manoranjan, V. S.

In: Journal of Computational and Applied Mathematics, Vol. 15, No. 3, 07.1986, p. 371-378.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A comparison of basis functions for the pseudo-spectral method for a model reaction-diffusion problem

AU - Eilbeck, J. C.

AU - Manoranjan, V. S.

PY - 1986/7

Y1 - 1986/7

M3 - Article

VL - 15

SP - 371

EP - 378

JO - Journal of Computational and Applied Mathematics

JF - Journal of Computational and Applied Mathematics

SN - 0377-0427

IS - 3

ER -